# SDR A6WA201644051

- Difficulty date: June 28, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 30,011 hours, 28,894 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 GENERATOR OFF CAUTION MESSAGE.  TAKEOFF ROLL ABORTED AT 60KNOTS.
